Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ruddy

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

About ruddy

  • Birthday 08/31/1989

Profile Information

  • Gender
    Male
  1. yeah i was hoping it would be ok. will have to ask my doc next time i see him if i can go back on.
  2. Hi. i have done one accutane course which worked brilliantly! but i have started to get some spots ehre and tehre again, and i was just wondering. If i start a second course would my skin get REALLY bad again during the course? because i know it gets a lil worse before better, but from an almost clear face...how much worse ?
  3. just yesterday i got some new face wash, which contains "sodium laureth" i dont have many spots just a few here and there. find a new product?
  4. ruddy

    my accutane scare...

    5months after accutane - i think its gonna come back... keep you updated.
  5. took me 2-3 weeks to get my lips to norm. but i used lipsyl a lot! wherever i went i used it. inface i still use it now 5months after being off, just to make sure they dont get dry if i have to go back on acc
  6. Thanks. ive posted some pics on the gallery section. dont care if people i know see ill keep you all updated with the images there so you can see some possible outcomes. Thankyou very much, wish me luck as i wil ld ofor all of you there pending atm, should be up in a day i think.
  7. Oh god! i really hope not i tried booking doctors app but gotta wait 2 weeks :S then they will have to refer me to the skin dude again, another week or 2 on top of that :/
  8. Ive been off the medication after my 6month course for 5months now and i have started to get a few spots around nose and forehead... However it is now the summer and i have longish hair over forhead. I was wondering if you belive its just the warm summer weather and sweat? or if they may be coming back Im only using soap on my skin atm like i have been for the last 5months. Please give advice if you have and ideas. Thankyou
×